# SDR SWAA2023021489039

- Difficulty date: January 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 192AL BODY FAIRING FASTENER HOLES AT LOWER FUSELAGE 2023-37724<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: B20189526; DUE DATE: 20-DEC-23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 24/FEB/23.;[03] TOOL USED SCALE P/N: 91847 S/N: AE-409322 DUE DATE 06 JUN 23.;[04] TOOL USED SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20/JUL/23.;[05] TOOL USED HOT BONDER PN: HCS9200B-AV; SN:18196126 DUE DATE: 24/FEB/23;[06] REPAIRED ACCESS PANEL 192AL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 192AL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
